MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; pacemaker

BOSTON SCIENTIFIC CORPORATION INGENIO?; pacemaker
Model Number K173
Medical Device Problem Codes Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
INGENIO?
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50124093
Report Number2124215-2026-41578
Device Sequence Number10514160
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160610
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number160942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured08/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale